# SDR ABXA9701514

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: MS9388236
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

CLIMBING OUT AT 15,500 MSL ALTITUDE, RIGHT ENGINE OIL PRESSURE LOW ANNUNCIATOR LIGHT ILLUMINATED.  RIGHT ENGINE OIL PRESSURE WAS 25 PSI AND OIL QUANTITY WAS ZERO.  PRECAUTIONARY ENGINE SHUTDOWN IAW ENGINE SECURING CHECKLIST.  RETURNED TO RDU.  *S/D*  FOUND RIGHT ENGINE MAIN OIL FILTER O-RING SEAL DAMAGED.  REPLACED SEAL IAW DC9 MM 79-20-6, NO LEAKS NOTED.
